* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Over Networks H∞ Filtering for Discrete Singular Jump Systems with Interval Time-varying Delay

Yongbo Lai* and Guoping Lu
International Journal of Control, Automation, and Systems, vol. 12, no. 6, pp.1187-1196, 2014

Abstract : This paper deals with the robust H∞ filtering for discrete singular systems with jump parameters and interval time-varying delay, whose system mode is transmitted through an unreliable network. The class of systems under consideration is more general and covers the singular jump systems with mode-dependent and mode-independent as two special cases, over networks a novel delay-dependent and partially mode-dependent filter is established via using a mode-dependent Lyapunov function and a finite sum inequality based on quadratic terms. The corresponding filter parameters can be obtained by solving a set of linear matrix inequalities without decomposing the original system matrix. The proposed linear robust filter ensuring that the filtering error singular jump system is to be regular, causal, stochastically stable and satisfies H∞ performance. In addition, two numerical examples are given to illustrate the effectiveness of the proposed approach.

Keyword : Delay-dependent, discrete singular jump systems, H∞ filtering, interval time-varying delay, linear matrix inequality (LMI), partially mode-dependent.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782